BibTeX record journals/ijbc/LiuL10

download as .bib file

@article{DBLP:journals/ijbc/LiuL10,
  author    = {Yirong Liu and
               Jibin Li},
  title     = {Bifurcations of Limit Cycles and Center Problem for a Class of cubic
               Nilpotent System},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {20},
  number    = {8},
  pages     = {2579--2584},
  year      = {2010},
  url       = {https://doi.org/10.1142/S0218127410027210},
  doi       = {10.1142/S0218127410027210},
  timestamp = {Tue, 31 Jul 2018 14:21:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/LiuL10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics